# SDR DLM88070447

- Difficulty date: November 22, 2006
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 47,218 hours, 36,732 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER ELEVATOR SKIN REPAIR AT STA XFS=57.5 - DENT OUT OF LIMITS.  PERMANENT REPAIR INSTALLED PER SRM 55-03, FIG 13A.
